# SDR ASOA201703293061

- Difficulty date: March 29, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 41,537 hours, 31,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Frames 16-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GUSSET CORRODED AROUND ANCHOR NUT BETWEEN FRAMES 16 AND 17.  THE GUSSET WAS REPAIRED IAW SRM 53-21-10, ITEM 2, FIG 201.
